# SDR RAIA971205

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 66000218
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

FLT 7420 - STL - ENGINE VIBRATION FROM UNDETERMINED SIDE.  MAINTENANCE REPLACED LEFT ENGINE PROP DE-ICE BRUSH BLOCK.  (M)
